Digital Library
Close Browse articles from a journal
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 20 found articles
  Multivariate fuzzy k-modes algorithm
Title: Multivariate fuzzy k-modes algorithm
Author: Maciel, Diêgo B. M.
Amaral, Getulio J. A.
Souza, Renata M. C. R. de
Pimentel, Bruno A.
Appeared in: Pattern analysis and applications
Paging: Volume 20 (2015) nr. 1 pages 59-71
Year: 2015
Publisher: Springer London, London
Source file: Elektronische Wetenschappelijke Tijdschriften

                             Details for article 15 of 20 found articles
<< previous    next >>
 Koninklijke Bibliotheek - National Library of the Netherlands